# SDR DALA2024042604721

- Difficulty date: March 19, 2024
- Submitted: April 26, 2024
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 83,023 hours, 35,865 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: NONE
- Condition: None
- Location: Alteration
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 0686, THIS ALTERATION REMOVES THE LOWER FORWARD ATG4 ANTENNA. THIS ANTENNA IS NO LONGER USED AND HAS ICA INSPECTIONS THAT CANNOT BE COMPLETE. CORRECTIVE ACTION: REMOVE ANTENNA, BLANKING PLATE AND COMPLETED HFEC INSPCTIONS. FABRICATED AND INSTALLED SKIN CUTOUT FILLER AND DOUBLERS AND RESTORE EXTERNAL FINISHES PER ER/A 616681-14. (LP 0252311)
